Hiroshima Mathematical Journal

A note on subloops of a homogeneous Lie loop and subsystems of its Lie triple algebra

Michihiko Kikkawa

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 5, Number 3 (1975), 439-446.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206136537

Digital Object Identifier
doi:10.32917/hmj/1206136537

Mathematical Reviews number (MathSciNet)
MR0388280

Zentralblatt MATH identifier
0312.53036

Subjects
Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]
Secondary: 17B60: Lie (super)algebras associated with other structures (associative, Jordan, etc.) [See also 16W10, 17C40, 17C50] 22E99: None of the above, but in this section

Citation

Kikkawa, Michihiko. A note on subloops of a homogeneous Lie loop and subsystems of its Lie triple algebra. Hiroshima Math. J. 5 (1975), no. 3, 439--446. doi:10.32917/hmj/1206136537. https://projecteuclid.org/euclid.hmj/1206136537


Export citation

References

  • [1] C. Chevalley, Theoryof Lie groups I, Princeton Univ. Press, 1946.
  • [2] M. Kikkawa, On locally reductive spaces andtangent algebras, Mem. Fac. Lit. Sci. Shimane Univ. Nat. Sci., 5 (1972), 1-13.
  • [3] M. Kikkawa, Geometry of homogeneous Lie loops, Hiroshima Math. J., 5 (1975), 141-179.
  • [4] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry II, Interscience, 1969.